# SDR 2DYA20210708001

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 64,644 hours, 29,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT, L1 JUMP SEAT INOP. REMOVED AND REPLACED  FLASHLIGHT AT L1 JUMP SEAT BATTERY IAW B767 AMM 12-33-02.
